# SDR AALA2009042800843

- Difficulty date: April 28, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N951AN
- Make and model: Amrgen AA5
- Aircraft serial: AA50669
- Aircraft time: 28,865 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7D FORWARD POSITION MISSING LENS.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7D FORWARD POSITION.
